2017
Том 69
№ 7

All Issues

Volume 34, № 4, 1982

Article (Ukrainian)

Nonsymmetric approximation in spaces of integrable functions

Babenko V. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 409—416

Article (Ukrainian)

Approximation of the solution of the Cauchy problem with constant coefficients

Burlachenko V. P., Romanenko Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 417—420

Article (Ukrainian)

Derivative sets of Lipschitz functions having derivatives along certain directions

Atabaev M., Zelinskii Yu. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 421—427

Article (Ukrainian)

Approximate solution of a class of operator equations

Karpenko S. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 428—432

Article (Ukrainian)

Random parametric resonance

Khrisanov S. M., Kozubovskaya I. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 433—441

Article (Ukrainian)

Solution of a problem with boundary and initial conditions

Kritskaya S. S., Rogach D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 442—450

Article (Ukrainian)

Operators satisfying smoothness conditions

Lyantse V. É., Storozh O. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 451—455

Article (Ukrainian)

Comparison method for systems of differential equations with a rapidly rotating phase

Matviichuk K. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 456—461

Article (Ukrainian)

Tauberian theorems with remainder for the Laplace transform on the line

Mel'nik V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 462—468

Article (Ukrainian)

Periodic problem for a Toda chain

Prikarpatskii A. K., Samoilenko V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 469—475

Article (Ukrainian)

Sergei Nikolaevich Chernikov (on his sixtieth birthday)

Bogolyubov A. N., Mitropolskiy Yu. A., Zaitsev D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 476—477

Article (Ukrainian)

Estimation of the characteristic index of an equation with retarded argument in a Hilbert space by the method of freezing

Aliev R. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 477—483

Article (Ukrainian)

Uniqueness of solution of electric prospecting problem

Androshchuk A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 484—488

Article (Ukrainian)

Limit theorems for a branching process with immigration in varying environment

Boiko R. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 488—492

Article (Ukrainian)

Asymptotic method for approximately solving a mass transport problem for flow in a porous medium

Bomba A. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 493—496

Article (Ukrainian)

Some estimates for Milloux functions

Galperin I. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 496—498

Article (Ukrainian)

Finite determinacy of differential forms

Zhitomirskii M. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 499—502

Article (Ukrainian)

The Cauchy problem for a nonlinear partial differential equation

Boitsun S. A., Kovach Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 502—506

Article (Ukrainian)

The averaging method in strongly nonlinear stochastic systems

Kolomiyets V. G., Tsikailo T. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 506—508

Article (Ukrainian)

Representation of analytic functions by Dirichlet series in infinite closed convex polygonal domains

Krutigolova Ye. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 509 — 511

Article (Ukrainian)

Weakly singular integral operators in weighted Holder spaces

Shapiro I. G., Shapiro M. V., Tarnopolskaya S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 512—514

Article (Ukrainian)

Nonlocal boundary problems for degenerate parabolic equations

Malovichko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 514—517

Article (Ukrainian)

Conditions for the inclusions of intersections and unions of spaces Lp ( μ ) with a weight

Maslyuchenko V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 518—522

Article (Ukrainian)

Inequalities with convex sequences

Milovanovich G. V., Milovanovich I. Zh.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 522—525

Article (Ukrainian)

Solution of the Fokker-Planck-Kolmogorov equation for nonautonomous systems subjected to periodic and random disturbances

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 525—528

Article (Ukrainian)

Estimate of m-th asymptotic approximation for differential equations with delay

Nosirov F. U.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 528—532

Article (Ukrainian)

Spectral representation of countably parametric semigroups

Tishchenko S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 532—534

Article (Ukrainian)

Aleksandr Mikhailovich Lyapunov (the 125th anniversary of his birth)

Martynyuk A. A., Mitropolskiy Yu. A., Zubov V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 536—537